# SDR AALA20072003

- Difficulty date: October 21, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1306/21OCT - LEFT ENGINE FIRE LOOP ILLUMINATED FOLLOWED BY FIRE INDICATION.  SHUT ENGINE DOWN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 5 MINUTES.   FOUND 2 CONNECTORS BAD ON LOWER SUPPORT DETECTOR.  REPLACED NEW CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
